Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Nonalgebraic hyperkähler manifolds

Title data

Campana, Frédéric ; Oguiso, Keiji ; Peternell, Thomas:
Nonalgebraic hyperkähler manifolds.
In: Journal of Differential Geometry. Vol. 85 (July 2010) Issue 3 . - pp. 397-424.
ISSN 1945-743X
DOI: https://doi.org/10.4310/jdg/1292940689

Further data

Item Type: Article in a journal
Refereed: Yes
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis) > Chair Mathematics I (Complex Analysis) - Univ.-Prof. Dr. Thomas Peternell
Faculties
Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics I (Complex Analysis)
Result of work at the UBT: Yes
DDC Subjects: 500 Science > 510 Mathematics
Date Deposited: 19 Nov 2020 11:35
Last Modified: 19 Nov 2020 11:35
URI: https://eref.uni-bayreuth.de/id/eprint/60044